American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 59 of 59 found      Go to page: 1 2

[31] Shu Tezuka and Masanori Fushimi. Calculation of Fibonacci polynomials for GFSR sequences with low discrepancies . Math. Comp. 60 (1993) 763-770. MR 1160278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] J. F. Traub and H. Woźniakowski. The Monte Carlo algorithm with a pseudorandom generator . Math. Comp. 58 (1992) 323-339. MR 1106984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Jürgen Eichenauer-Herrmann and Harald Niederreiter. Lower bounds for the discrepancy of inversive congruential pseudorandom numbers with power of two modulus . Math. Comp. 58 (1992) 775-779. MR 1122066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Pierre L’Ecuyer and Shu Tezuka. Structural properties for two classes of combined random number generators . Math. Comp. 57 (1991) 735-746. MR 1094954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jürgen Eichenauer-Herrmann. Inversive congruential pseudorandom numbers avoid the planes . Math. Comp. 56 (1991) 297-301. MR 1052092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Ricardo A. Mitchell. Error estimates arising from certain pseudorandom sequences in a quasirandom search method . Math. Comp. 55 (1990) 289-297. MR 1023765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Harald Niederreiter. Lower bounds for the discrepancy of inversive congruential pseudorandom numbers . Math. Comp. 55 (1990) 277-287. MR 1023766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Debra A. André, Gary L. Mullen and Harald Niederreiter. Figures of merit for digital multistep pseudorandom numbers . Math. Comp. 54 (1990) 737-748. MR 1011436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] George S. Fishman. Multiplicative congruential random number generators with modulus $2\sp \beta$: an exhaustive analysis for $\beta=32$ and a partial analysis for $\beta=48$ . Math. Comp. 54 (1990) 331-344. MR 993929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Lothar Afflerbach and Rainer Weilbächer. The exact determination of rectangle discrepancy for linear congruential pseudorandom numbers . Math. Comp. 53 (1989) 343-354. MR 968147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jürgen Eichenauer-Herrmann, Holger Grothe and Jürgen Lehn. On the period length of pseudorandom vector sequences generated by matrix generators . Math. Comp. 52 (1989) 145-148. MR 946603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Harald Niederreiter. The serial test for congruential pseudorandom numbers generated by inversions . Math. Comp. 52 (1989) 135-144. MR 971407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Jürgen Eichenauer, Jürgen Lehn and Alev Topuzoğlu. A nonlinear congruential pseudorandom number generator with power of two modulus . Math. Comp. 51 (1988) 757-759. MR 958641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Shu Tezuka. On optimal GFSR pseudorandom number generators . Math. Comp. 50 (1988) 531-533. MR 929550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] J. P. Lambert. A sequence well dispersed in the unit square . Proc. Amer. Math. Soc. 103 (1988) 383-388. MR 943050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] John F. Monahan. Accuracy in random number generation . Math. Comp. 45 (1985) 559-568. MR 804945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] George Marsaglia. Generating random variables with a $t$-distribution . Math. Comp. 34 (1980) 235-236. MR 551301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] John F. Monahan. Extensions of von Neumann's method for generating random variables . Math. Comp. 33 (1979) 1065-1069. MR 528058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Harald Niederreiter. Quasi-Monte Carlo methods and pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 957-1041. MR 508447.
Abstract, references, and article information   
View Article: PDF

[50] Harald Niederreiter. The serial test for linear congruential pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 273-274. MR 0458791.
Abstract, references, and article information   
View Article: PDF

[51] A. J. Kinderman, J. F. Monahan and J. G. Ramage. Computer methods for sampling from Student's $t$ distribution . Math. Comp. 31 (1977) 1009-1018. MR 0443294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Harald Niederreiter. Statistical independence of linear congruential pseudo-random numbers. Bull. Amer. Math. Soc. 82 (1976) 927-929. MR 0419395.
Abstract, references, and article information   
View Article: PDF

[53] Harald Niederreiter. On the distribution of pseudo-random numbers generated by the linear congruential method. III . Math. Comp. 30 (1976) 571-597. MR 0457392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] M. Rosenblatt. Multiply schemes and shuffling . Math. Comp. 29 (1975) 929-934. MR 0381231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Harald Niederreiter. On the distribution of pseudo-random numbers generated by the linear congruential method. II . Math. Comp. 28 (1974) 1117-1132. MR 0457391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] J. H. Ahrens and U. Dieter. Extensions of Forsythe's method for random sampling from the normal distribution . Math. Comp. 27 (1973) 927-937. MR 0329190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] George E. Forsythe. von Neumann's comparison method for random sampling from the normal and other distributions . Math. Comp. 26 (1972) 817-826. MR 0315863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Harald Niederreiter. On the distribution of pseudo-random numbers generated by the linear congruential method . Math. Comp. 26 (1972) 793-795. MR 0326979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] W. A. Beyer, R. B. Roof and Dorothy Williamson. The lattice structure of multiplicative congruential pseudo-random vectors . Math. Comp. 25 (1971) 345-363. MR 0309263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 59 of 59 found      Go to page: 1 2